Translator Disclaimer
October, 2002 $L^p$ estimates for singular integrals with kernels belonging to certain block spaces
Hussain Al-Qassem, Yibiao Pan
Rev. Mat. Iberoamericana 18(3): 701-730 (October, 2002).

Abstract

We establish the $L^p$ boundedness of singular integrals with kernels which belong to block spaces and are supported by subvarieties.

Citation

Download Citation

Hussain Al-Qassem. Yibiao Pan. "$L^p$ estimates for singular integrals with kernels belonging to certain block spaces." Rev. Mat. Iberoamericana 18 (3) 701 - 730, October, 2002.

Information

Published: October, 2002
First available in Project Euclid: 28 April 2003

zbMATH: 1037.42015
MathSciNet: MR1954869

Subjects:
Primary: 42B20
Secondary: 42B15, 42B25

Rights: Copyright © 2002 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.18 • No. 3 • October, 2002
Back to Top